# SDR SWAA2013102121317

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 62,226 hours, 51,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: E1426
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK CORROSION FOUND ON THE UPPER & LOWER TRACK FLANGES.  R & R NR 2 FLAP TRACK IAW MM.
